| Catalog Number |
20043E |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/16/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd smartsite¿ extension set, smallbore slide clamp was leaking.The following information was provided by the initial reporter: we received another report of a leaking 20043e extension set this time at western ridge medical center (infusion center).
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Investigation summary: no product or photo was returned by the customer.The customer complaint of extension set leakage at the microclave connection point could not be verified due to the product not being returned for failure investigation.Device history record review for model 20043e lot number 22095288 was performed.The search showed that a total of 24,003 units in 1 lot number was built on 21sep2022.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause of this failure could not be identified without a failure investigation.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h.10.